# SDR USAA051169

- Difficulty date: October 3, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 40,439 hours, 40,439 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SILL Z ANGLE AT STA 294 RIGHT SIDE CORRODED.  REPLACED Z ANGLE IAW SRM 51-40-05, DEFECT SIZE: 2" BY 8".
